HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Some Mathematical Aspects of Quantum Zeno Effect

Files in This Item:
pre988.pdf113.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84135

Title: Some Mathematical Aspects of Quantum Zeno Effect
Authors: Arai, Asao Browse this author
Fuda, Toru Browse this author
Keywords: quantum Zeno effect
survival probability
transition probability.
Issue Date: 27-Oct-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 988
Start Page: 1
End Page: 15
Abstract: Mathematical investigations on quantum Zeno effect (QZE) are presented, including the following aspects: (i) QZE by frequent measurements made by an arbitrary partition of a time interval [0, t] (t > 0); (ii) non-occurrence of QZE for vector states which are not in the domain of the Hamiltonian of the quantum system under consideration; (iii) asymptotic behavior of the survival probability characterizing QZE in the number N of divisions of [0, t]; (iv) QZE along a curve in the Hilbert space of state vectors.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69794
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University